MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC15020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); No Information (3190)
Date of Event 11/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: product id: hc15020, serial/lot #: (b)(4), ubd: 19-oct-2019, udi#: (b)(4).Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 2 years 11 months this 20mm pulmonary valved conduit ((b)(4)) was being replaced for unknown reasons.Another 20mm pulmonary valved conduit ((b)(4)) was attempted and not used during the same replacement procedure for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Medtronic received additional information that 2 years 11 months this 20mm pulmonary valved conduit ((b)(4)) was replaced due to stenosis.Upon explant it was noted that the valve had very thickened dysplastic, essentially "frozen leaflets".The replacement 20mm valve ((b)(4)) the physician stated that prior to suturing it was noted the patient had an inflammatory reaction to the dacron of the conduit, so another medtronic conduit was used in its place without issue.There is no allegation against this valve.No additional adverse patient effects were reported. if information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key8126566
Report Number2025587-2018-03283
Device Sequence Number11195561
Product Code LWR
UDI-Device Identifier00643169646599
UDI-Public00643169646599
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model NumberHC15020
Device Catalogue NumberHC15020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer12/14/2018
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient Weight21